A Study of Stability of First-Order Delay Differential Equations Using Fixed Point Theorem Banach

  • Zaid A.A. Mahdi Monje Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Buthainah A.A. Ahmed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: Delay Differential Equations

Abstract

     In this paper we investigate the stability and asymptotic stability of the zero solution for the first order delay differential equation

     where the delay is variable and by using Banach fixed point theorem. We give new conditions to ensure the stability and asymptotic stability of the zero solution of this equation.

Published
2019-12-29
How to Cite
Monje, Z. A. M., & Ahmed, B. A. (2019). A Study of Stability of First-Order Delay Differential Equations Using Fixed Point Theorem Banach. Iraqi Journal of Science, 60(12), 2719-2724. https://doi.org/10.24996/ijs.2019.60.12.22
Section
Mathematics